# SDR UPS07850160

- Difficulty date: July 11, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY EXIT DISARM LIGHT ON OVERHEAD PANEL IS INOP.  RELAMPED EMERGENCY EXIT DISARM LIGHT ON OVERHEAD PANEL PER MM 33-13-00-2.
